# SDR ZB0R201000005

- Difficulty date: June 23, 2010
- Submitted: June 24, 2010
- Operation: General aviation
- Aircraft: N272RP
- Make and model: Cessna 172S
- Aircraft serial: 172S8405
- Aircraft time: 4,430 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 149NL
- Part serial: FN480613
- Condition: Binds
- Location: Engine
- Part time: 459 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ATTEMPTING TO START THE ENGINE, THE PILOT REPORTED THE STARTER WOULD NOT ROTATE THE ENGINE.  PLANE TAKEN TO MAINTENANCE WHERE IT WAS DISCOVERED THE STARTER WAS FROZEN.  REPLACED WITH REPAIRED LIKE PART AND OPS CHECK OK.  THIS IS THE SECOND OCCURRENCE OF THIS PART NUMBER STARTER IN LESS THAN 1 YEAR AND 3RD OCCURRENCE OF THIS TYPE.  A FEW DAYS EARLIER A C152 EXPERIENCED THE SAME PROBLEM (CONTROL #ZB0R201000004).
